| Catalog Number |
48759701 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/03/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; the collar of the trial handle broke off.
Additional Manufacturer Narrative
Lot# 14e857; visual inspection; device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely cause of the reported event was determined to be the overload during usage.
Event or Problem Description
It was reported that; the collar of the trial handle broke off.